# SDR ASAA0280329

- Difficulty date: September 25, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494501N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - C-CHECK, FOUND FORWARD CARGO COMPARTMENT DOOR CUTOUT PAN VERTICAL AND HORIZONTAL LEGS ARE CORRODED FROM STATION 370 TO 427 IN LINE WITH LONGERON 28R.  REMOVED CORROSION AND REPAIRED BY SRM 53-05 FIG 44 AND 51-30-2, PAGE 1-4.  (M)
